MAUDE Adverse Event Report: BIOSENSE WEBSTER INC THERMOCOOL SMARTTOUCH; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC THERMOCOOL SMARTTOUCH; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D132705
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Respiratory Failure (2484); Pericarditis (4448)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device number lot 31452436m and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
A patient underwent a repeat cardiac ablation procedure on (b)(6) 2025 with a thermocool smarttouch and the patient experienced pericarditis and low oxygen saturation which required medical intervention.On (b)(6) 2025, patient experienced low oxygen saturation (ae#1) categorized as moderate and not serious.Relationship to study device is not related and relationship to the repeat study procedure is causal.The outcome is recovered/resolved with an end date of (b)(6)2025.Intervention was oxygen.On (b)(6) 2025, patient experienced hematoma left wrist puncture site (ae#2) categorized as mild and not serious.Relationship to study device is not related and relationship to the repeat study procedure is causal.The outcome is not recovered/not resolved.Intervention was none.On (b)(6) 2025, patient experienced pericarditis (ae#3) categorized as moderate and not serious.Relationship to study device is not related and relationship to the repeat study procedure is casual.The outcome is not recovered/not resolved.Intervention was medication.

Brand Name
THERMOCOOL SMARTTOUCH
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21349347
Report Number2029046-2025-00385
Device Sequence Number9078475
Product Code LPB
UDI-Device Identifier10846835009200
UDI-Public(01)10846835009200(17)271009(10)31452436M
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030031/S053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD132705
Device Lot Number31452436M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10.5FR 28MM BALLOON ABLAT CATH; CARTO 3 SYSTEM; GUIDESTAR SHEATH; LASSOSTARNAV,10P,15MM DIA LOOP; NGEN RF GENERATOR; OCTA,STD,48P,2-2-2-2-2,D-CURVE
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown